# SDR UPS204026

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622193
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 4 SLAT RIB STRUCTURE BUILD UP FOR ACTUATOR ROD END MOUNT IS CRACKED.  REMOVED DAMAGED SLAT AND REPLACED WITH SERVICEABLE SLAT PER MM 27-81-11.
